Yes the side effects should go away in a couple of weeks and often it takes four to six weeks for the full effect of the antidepressant. So try to be patient.
We also have a wonderful anxiety forum, that is if you would like to check it out. You can post on both if you would like to.
It is so hard when going through depression. It takes time to get it under control, so try to be patient. We are here for you, so keep posting.
Anxiety is also difficult. I think that maybe if the ativan isn't working well enough, maybe you need to try something else, but I would wait it out and see what happens after a couple of weeks. If the anxiety isn't letting up, I would call the doctor back and see if there is anything that you should change. There are antidepressants that also help with the anxiety.
The cipralex must be relatively new, it isn't in my pill book. I will look on internet and see if I can find any information for you about it.
I hope that you feel better soon.
I found the medication under generic name "escitalopram" and the side effects are nervousness and insomnia. That should go away in a couple of weeks, but if it doesn't, I would call your doctor. It might not be the right medication for you. Best wishes...
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies
Post Edited (getting by) : 11/25/2008 11:09:54 AM (GMT-7)